YAKUBOVICH'S THEOREM FOR IMPULSIVE DIFFERENTIAL EQUATIONS WITH PIECEWISE CONSTANT ARGUMENT OF GENERALIZED TYPE
Abstract
The main goal of our paper is to obtain sufficient conditions for the asymptotic equi-valence of a linear differential system and a quasilinear system of impulsive differential equations with piecewise constant argument of generalized type, in short IDEPCAG. A deviating argument is of the advanced and delayed type. As an auxiliary result, the structure of the set of solutions of the quasilinear system is spe-cified. Several examples are also given to show the feasibility of results.
Más información
| Título según WOS: | YAKUBOVICH'S THEOREM FOR IMPULSIVE DIFFERENTIAL EQUATIONS WITH PIECEWISE CONSTANT ARGUMENT OF GENERALIZED TYPE |
| Título de la Revista: | MISKOLC MATHEMATICAL NOTES |
| Volumen: | 23 |
| Número: | 2 |
| Editorial: | UNIV MISKOLC INST MATH |
| Fecha de publicación: | 2022 |
| Página de inicio: | 579 |
| Página final: | 594 |
| DOI: |
10.18514/MMN.2022.3800 |
| Notas: | ISI |